Skip to Main content Skip to Navigation

hal-01161759v4  Journal articles
K. S. Sesh KumarFrancis Bach. Active-set Methods for Submodular Minimization Problems
Journal of Machine Learning Research, Microtome Publishing, 2017, pp.1-31
hal-01278214v1  Journal articles
Pierre-Louis CurienJovana Obradovic. A formal language for cyclic operads
Higher Structures, Macquarie University 2017
hal-01171481v1  Journal articles
Nicolas FournierBenjamin Jourdain. Stochastic particle approximation of the Keller-Segel equation and two-dimensional generalization of Bessel processes
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2017, 27 (5), pp.2807-2861. ⟨10.1214/16-AAP1267⟩
hal-01192862v1  Journal articles
Roland AssarafBenjamin JourdainTony LelièvreRaphaël Roux. Computation of sensitivities for the invariant measure of a parameter dependent diffusion
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2017, June 2018, 6 (2), pp.125-183. ⟨10.1007/s40072-017-0105-6⟩
hal-01615123v3  Reports
Amin TimanyMatthieu Sozeau. Consistency of the Predicative Calculus of Cumulative Inductive Constructions (pCuIC)
[Research Report] RR-9105, KU Leuven, Belgium; Inria Paris. 2017, pp.32
hal-01370006v1  Journal articles
Miroslaw LachowiczHenryk LeszczyńskiMartin Parisot. Blow-up and global existence for a kinetic equation of swarm formation
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2017, 27 (6), pp.22. ⟨10.1142/S0218202517400115⟩
hal-01236494v2  Journal articles
Thomas Hudson. Upscaling a model for the thermally-driven motion of screw dislocations
Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, ⟨10.1007/s00205-017-1076-5⟩
hal-01255449v1  Journal articles
Alexander LorzBenoît PerthameCécile Taing. Dirac concentrations in a chemostat model of adaptive evolution
Chinese Annals of Mathematics - Series B, Springer Verlag, 2017
hal-01395592v1  Poster communications
Simon ApersAlain SarletteFrancesco Ticozzi. Fast Mixing with Quantum Walks vs. Classical Processes
Quantum Information Processing (QIP) 2017, Jan 2017, Seattle, United States
hal-01238636v1  Journal articles
Athmane BakhtaVirginie Ehrlacher. Global existence of bounded weak solutions to degenerate cross-diffusion equations in moving domain
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, In press
hal-01632859v1  Journal articles
Marcellino GaudenziAntonino Zanette. Fast binomial procedures for pricing Parisian/ParAsian options
Computational Management Science, Springer Verlag, 2017, 14 (3), pp.313-331. ⟨10.1007/s10287-017-0278-5⟩
hal-01118276v2  Journal articles
Francis Bach. On the Equivalence between Kernel Quadrature Rules and Random Feature Expansions
Journal of Machine Learning Research, Microtome Publishing, 2017, 18 (21), pp.1-38
hal-01241309v1  Journal articles
Antoine MelletBenoît PerthameFernando Quirós. A Hele-Shaw Problem for Tumor Growth
Journal of Functional Analysis, Elsevier, 2017, 273, pp.3061-3093
hal-00954437v1  Journal articles
Harvey Thomas BanksMarie DoumicCarola Kruse. A numerical scheme for the early steps of nucleation-aggregation Models
Journal of Mathematical Biology, Springer Verlag (Germany), 2017, 74 (1-2), pp.259-287. ⟨10.1007/s00285-016-1026-0⟩
hal-01239931v2  Journal articles
Mikel LandajuelaMarina VidrascuDominique ChapelleMiguel Angel Fernández. Coupling schemes for the FSI forward prediction challenge: comparative study and validation
International Journal for Numerical Methods in Biomedical Engineering, John Wiley and Sons, 2017, 33 (4), pp.e02813. ⟨10.1002/cnm.2813⟩
hal-01120422v2  Journal articles
Xavier Claeys. Asymptotics of the eigenvalues of the Dirichlet-Laplace problem in a domain with thin tube excluded
Quarterly of Applied Mathematics, American Mathematical Society, 2016, 74 (4), pp.595-605
hal-01152168v2  Journal articles
Quentin MerigotJean-Marie Mirebeau. Minimal geodesics along volume preserving maps, through semi-discrete optimal transport
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2016, 54 (6), pp.3465-3492. ⟨10.1137/15M1017235⟩